Intelligent Information Management

Intelligent Information Management

ISSN Print: 2160-5912
ISSN Online: 2160-5920
www.scirp.org/journal/iim
E-mail: iim@scirp.org
"Existence and Uniqueness of the Optimal Control in Hilbert Spaces for a Class of Linear Systems"
written by M. Popescu,
published by Intelligent Information Management, Vol.2 No.2, 2010
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top